# SDR 08FDEA03728

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631201
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FORE FLAP I/B SEQUENCE CARRIAGE HAS ELONGATED BOLT HOLES AT AFT END WBL 348 REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  FABRICATED REPAIR DOUBLER IAW SRM 57-50-2 FIG 4, 57-50-4 FIG 7.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
